# SDR AALA202302061520

- Difficulty date: February 5, 2023
- Submitted: February 6, 2023
- Operation: Air carrier
- Aircraft: N751AN
- Make and model: Boeing 777223
- Aircraft serial: 30798
- Aircraft time: 83,022 hours, 10,826 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Flashlight
- Part number: P2070015002
- Condition: No Test
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DOOR 4L FLIGHT ATTENDANT FLASHLIGHT TESTÏ¿½S RED. REMOVED AND REPLACED FLIGHT ATTENDANT FLASHLIGHT AT DOOR 4L SEAT PER AMM 25-64-01-960-802 AND AMM 25-64-01-710-801. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
